# SDR CA060601003

- Difficulty date: May 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwa PW306B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Misinstalled
- Location: Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED IN CRUISE AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED OIL LOSS ASSOCIATED WITH A MISINSTALLED OIL CAP O-RING PACKING. (TC NR 20060601003)
